# SDR DALA2025020600910

- Difficulty date: February 3, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N311DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55153
- Aircraft time: 8,088 hours, 3,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FWD PASSENGER DOOR SCUFF PLATE HOLE 5OL CANNOT BE CLEANED UP BY .346" COUNTERSINK. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 035-0001:5331-01297-01A/003 00245 COMPLIED WITH ERA 623810-14 PRI REV 0, ERA 623810-14 PRI REV 1 AND FINAL ER/A 623810-14 REV ORIGINAL LOG-PAGE UPDATED @ 03FEB25 2311 UTC. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 035-0001:5331-01297-01A/003 00245 COMPLIED WITH ERA 623810-14 PRI REV 0, ERA 623810-14 PRI REV 1 AND FINAL ER/A 623810-14 REV ORIGINAL. (LP# 0794540)
